I am 7 months post TT and have ended up having permanent HYPOparathyroidism or Hypocalcimia after my surgery. I have been managing this rare disorder with my Endocrinologist and PCP. I have been on a daily regimen of up to 3000 mg Calcium and 2 .25 mcg Calcitriol just to keep my Calcium levels at 8.6 and finally have my levels staying more stabilized until this last month when I started exhibiting new sympotms as follows, Severe Nausea, fatigue, loss of appetite, heart palpitations, loose pale stools, weight loss,frequency in urination ,muscle aches, head aches. loss of social activities due to not feeling well, no energy, brain fog, low sex drive,etc, anyway was recently hospitalized for the heart palpitations and told the Doc I had Hypoparathyroidism and to check my levels, I did not think my levels were low cause I did not have the typical tingling and Tetany of Muscles associated with Low Calcium levels. So my test results for my Calcium were at 9.8 which is in the upper end of the Normal Range. Which I have not had those higher levels ever before or after surgery. At any rate I followed up a week later with another Doc from my hospital stay and they re -drew the Calcium Labs and they were at 10.8 , which is now really high and he said that is Hypercalcimia and I never increased my Calcium and Calcitriol medicines, so I ask myself, why are they going high and I experienced the same symptoms but worse as above!!!! So that Doc told me not to take my Calcium or Calcitriol that day and have another lab draw in the AM , which it went back down to 9.8, so I looked into the medication Calcitriol or Rotrocal and looked up side effects and warnings of overdose and I had almost every symptom they listed on the overdose section!!!!! I have been taking .25 mcg 2 x daily for 6 months now, now my doc said to take 1 daily. Has anyone else out there had problems with this medication??? or is on it for Hypoparathyroidism??? What are your experiences or thoughts on this. Cause I felt like crap for quite a while!!! But unfortunately this is the only medicine right now for this rare condition!!!